Sahani, S., Mishra, L.. (1399). A certain studies on Norlund summability of series. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 09(04), 311-321.
S. K. Sahani; L. N. Mishra. "A certain studies on Norlund summability of series". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 09, 04, 1399, 311-321.
Sahani, S., Mishra, L.. (1399). 'A certain studies on Norlund summability of series', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 09(04), pp. 311-321.
Sahani, S., Mishra, L.. A certain studies on Norlund summability of series. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1399; 09(04): 311-321.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.